# SDR DALA2024041604481

- Difficulty date: April 10, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U140
- Condition: Damaged
- Location: Bs 312-328 Lbl45
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL DAMAGE AT STA 312 TO STA 328 LBL 45 WL208. REMOVED AND REPLACED BY NEW INTERCOSTAL  IAW. DWG 141A5400 REV. - AND B737 SRM 51-40-02-0G.
